# SDR AALA20070064

- Difficulty date: January 11, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N557AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53087
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY ESCAPE PATH LIGHTING AT SEAT 23D HAS MISSING LENS COVER.  REPLACED LENS COVER FOR EMERGENCY ESCAPE PATH LIGHTING AT SEAT 23D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
